# SDR ASMF201108009

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 37,144 hours, 27,029 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: M9478
- Condition: Leaking
- Location: Rt Engine
- Part time: 11,685 hours, 8,133 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED A FUEL LEAK IN THE RT ENGINE WITH MORE THAN 180 DROPS PER MINUTE. MX PERFORMED REVISION DETECTING THE HPTACC VALVE WITH LEAK OUT OF OPERATION LIMIT, SO THE HPTACC VALVE WAS REPLACED IAW MM 75-21-01, TESTED CORRECT.
